Scholion.ai

Stein estimation for the drift of Gaussian processes using the Malliavin calculus

Nicolas Privault, Anthony Réveillac

The Annals of Statistics · 2008 · Volume 36 · Issue 5

DOI: 10.1214/07-AOS540

Abstract

We consider the nonparametric functional estimation of the drift of a Gaussian process via minimax and Bayes estimators. In this context, we construct superefficient estimators of Stein type for such drifts using the Malliavin integration by parts formula and superharmonic functionals on Gaussian space. Our results are illustrated by numerical simulations and extend the construction of James–Stein type estimators for Gaussian processes by Berger and Wolpert [J. Multivariate Anal. 13 (1983) 401–424].

Keywords

31B05, 60H07, 62G05, Gaussian space, harmonic analysis, Malliavin calculus, Nonparametric drift estimation, Stein estimation

Enable JavaScript for citation tools and additional paper interactions.